# SDR IPXA10158849

- Difficulty date: March 12, 2010
- Submitted: March 15, 2010
- Operation: Air carrier
- Aircraft: N129UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0813
- Engine: Pwa PW4158
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GLARE SHIELD EMERGENCY LIGHT INOP.  RELAMPED.  OPS CHECK GOOD IAW AMM 33-12-00-09.
